The twisted higher harmonic signature for foliations

Moulay-Tahar Benameur UniversitĀ“e Paul Verlaine-Metz James L. Heitsch Northwestern University

Differential Geometry mathscidoc:1609.10212

Journal of Differential Geometry, 87, (3), 389-467, 2011
We prove that the higher harmonic signature of an even dimensional oriented Riemannian foliation F of a compact Riemannian manifold M with coefficients in a leafwise U(p, q)-flat complex bundle is a leafwise homotopy invariant. We also prove the leafwise homotopy invariance of the twisted higher Betti classes. Consequences for the Novikov conjecture for foliations and for groups are investigated.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:13:17 uploaded by admin ] [ 397 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{moulay-tahar2011the,
  title={THE TWISTED HIGHER HARMONIC SIGNATURE FOR FOLIATIONS},
  author={Moulay-Tahar Benameur, and James L. Heitsch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912071317681287871},
  booktitle={Journal of Differential Geometry},
  volume={87},
  number={3},
  pages={389-467},
  year={2011},
}
Moulay-Tahar Benameur, and James L. Heitsch. THE TWISTED HIGHER HARMONIC SIGNATURE FOR FOLIATIONS. 2011. Vol. 87. In Journal of Differential Geometry. pp.389-467. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912071317681287871.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved